Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of the Laplace transformation


Author: P. G. Rooney
Journal: Proc. Amer. Math. Soc. 8 (1957), 883-886
MSC: Primary 44.0X
MathSciNet review: 0090701
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi et al., Higher transcendental functions II, New York, 1953.
  • [2] -, Tables of integral transforms I, New York, 1954.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090701-4
Article copyright: © Copyright 1957 American Mathematical Society